Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Face becomes darker after stopping usage of Melacare cream. Permanent solution for fair skin?

hello , i am using melacare cream for 6 monts. and it works well and look fairer. ........ but when i can stop it my face was become dark and not look fairer. and the cream was not work like first . in now it dont work i dont look like fsir like before. what is its solution? is it a temporally cream? plz give some good fairness cream name?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi dear ur cream is a skin lightening agent. Till the time u use it u ll get bit lighter skin. Once u stop it again starts turning darker. But u cannot continue it for long. I suggest u to use some good sunscreen like photobloc. This ll lighten ur skin and u can use it as long u want. Also it protects from skin cancer. Thank u
Answered: Sat, 12 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor